Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 8

The elementary divisors of the incidence matrix of skew lines in $\mathrm{PG}(3,q)$
Andries E. Brouwer, Joshua E. Ducey and Peter Sin.
Proc. Amer. Math. Soc. 140 (2012), 2561-2573
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910745
Badly approximable numbers and vectors in Cantor-like sets
S. G. Dani and Hemangi Shah.
Proc. Amer. Math. Soc. 140 (2012), 2575-2587
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910746
Transfer maps and projection formulas
Gonçalo Tabuada.
Proc. Amer. Math. Soc. 140 (2012), 2589-2597
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910747
Invariant subspaces of the Lawrence–Krammer representation
Claire Levaillant.
Proc. Amer. Math. Soc. 140 (2012), 2599-2612
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910748
On a class of polynomials related to Barker sequences
Peter Borwein, Stephen Choi and Jonas Jankauskas.
Proc. Amer. Math. Soc. 140 (2012), 2613-2625
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910749
Lie algebras with prescribed $\mathfrak{sl}_{3}$ decomposition
Georgia Benkart and Alberto Elduque.
Proc. Amer. Math. Soc. 140 (2012), 2627-2638
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910750
Equations and syzygies of the first secant variety to a smooth curve
Peter Vermeire.
Proc. Amer. Math. Soc. 140 (2012), 2639-2646
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910751
Relations between twisted derivations and twisted cyclic homology
Jack M. Shapiro.
Proc. Amer. Math. Soc. 140 (2012), 2647-2651
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910752
Generalized Lucas-Lehmer tests using Pell conics
Samuel A. Hambleton.
Proc. Amer. Math. Soc. 140 (2012), 2653-2661
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910753
Arithmetic normal functions and filtrations on Chow groups
James D. Lewis.
Proc. Amer. Math. Soc. 140 (2012), 2663-2670
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910754
Strongly central sets and sets of polynomial returns mod 1
Vitaly Bergelson, Neil Hindman and Dona Strauss.
Proc. Amer. Math. Soc. 140 (2012), 2671-2686
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910755
Equidistribution of Hecke points on the supersingular module
Ricardo Menares.
Proc. Amer. Math. Soc. 140 (2012), 2687-2691
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910756
Bordism invariance of the coarse index
Christopher Wulff.
Proc. Amer. Math. Soc. 140 (2012), 2693-2697
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910757
Decomposition factors of D-modules on hyperplane configurations in general position
Tilahun Abebaw and Rikard Bøgvad.
Proc. Amer. Math. Soc. 140 (2012), 2699-2711
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910758
Existence of at least two periodic solutions of the forced relativistic pendulum
Cristian Bereanu and Pedro J. Torres.
Proc. Amer. Math. Soc. 140 (2012), 2713-2719
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910759
Embeddability of locally finite metric spaces into Banach spaces is finitely determined
M. I. Ostrovskii.
Proc. Amer. Math. Soc. 140 (2012), 2721-2730
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910760
Liouville type theorems for nonlinear elliptic equations on the whole space $\mathbb{R}^{N}$
Hsini Mounir and Sayeb Wahid.
Proc. Amer. Math. Soc. 140 (2012), 2731-2738
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910761
Weighted $L^{p}$ boundedness of Carleson type maximal operators
Yong Ding and Honghai Liu.
Proc. Amer. Math. Soc. 140 (2012), 2739-2751
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910762
Furstenberg sets for a fractal set of directions
Ursula Molter and Ezequiel Rela.
Proc. Amer. Math. Soc. 140 (2012), 2753-2765
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910763
Implicit differential inclusions in reflexive smooth Banach spaces
Messaoud Bounkhel.
Proc. Amer. Math. Soc. 140 (2012), 2767-2782
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910764
Continuity of weighted estimates in $A_{p}$ norm
Nikolaos Pattakos and Alexander Volberg.
Proc. Amer. Math. Soc. 140 (2012), 2783-2790
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910765
Nonisotropic dilations and the method of rotations with weight
Shuichi Sato.
Proc. Amer. Math. Soc. 140 (2012), 2791-2801
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910766
The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations
Jay Kovats.
Proc. Amer. Math. Soc. 140 (2012), 2803-2815
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910767
Isometries of the Zygmund $F$-algebra
Sei-ichiro Ueki.
Proc. Amer. Math. Soc. 140 (2012), 2817-2824
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910768
On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations
Jan Andres and Denis Pennequin.
Proc. Amer. Math. Soc. 140 (2012), 2825-2834
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910769
Coeffective cohomology of symplectic aspherical manifolds
Hisashi Kasuya.
Proc. Amer. Math. Soc. 140 (2012), 2835-2842
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910770
On complete stable minimal surfaces in 4-manifolds with positive isotropic curvature
Martin Man-chun Li.
Proc. Amer. Math. Soc. 140 (2012), 2843-2854
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910771
On a non-Abelian Poincaré lemma
Theodore Th. Voronov.
Proc. Amer. Math. Soc. 140 (2012), 2855-2872
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910772
A splitting theorem for higher order parallel immersions
Ines Kath and Paul-Andi Nagy.
Proc. Amer. Math. Soc. 140 (2012), 2873-2882
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910773
Bounded symplectic diffeomorphisms and split flux groups
Carlos Campos-Apanco and Andrés Pedroza.
Proc. Amer. Math. Soc. 140 (2012), 2883-2892
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910774
The diagonal reflection principle
Sean Cox.
Proc. Amer. Math. Soc. 140 (2012), 2893-2902
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910775
A simple algebraic characterization of nonstandard extensions
Marco Forti.
Proc. Amer. Math. Soc. 140 (2012), 2903-2912
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910776
Sharp phase transition thresholds for the Paris Harrington Ramsey numbers for a fixed dimension
Andreas Weiermann and Wim Van Hoof.
Proc. Amer. Math. Soc. 140 (2012), 2913-2927
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910777
On multivalued fixed-point free maps on $\mathbb{R}^{n}$
Raushan Z. Buzyakova.
Proc. Amer. Math. Soc. 140 (2012), 2929-2936
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2910778